# SDR WX0A2022032574043

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 42,893 hours, 27,810 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD EMER EXIT RIGHT SIDE INDICATED DISARM ON LANDING / FOLLOWED TSM 52-21-00-810-803-A, ADJUSTED TARGET PER AMM 25-23-47 CHECKS GOOD AT THIS TIME."
